Global attractors for von Karman equations with nonlinear interior dissipation


Khanmamedov A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.318, no.1, pp.92-101, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 318 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1016/j.jmaa.2005.05.031
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.92-101

Abstract

In this paper we study the asymptotic behavior of weak solutions for von Karman equations with nonlinear interior dissipation. We prove the existence of a global attractor in the space W-2(2)(Omega) X L-2(Omega). (c) 2005 Elsevier Inc. All rights reserved.